The Ristic-Balakrishnan odd log-logistic family of distributions: Properties and Applications
AbstractThis paper investigates general mathematical properties of a new generator of continuous distributions with two extra parameter called the Ristic-Balakrishnan odd log-logistic family of distributions. We present some special models and investigate the asymptotes. The new density function can be expressed as a linear combination of exponentiated densities based on the same baseline distribution. Explicit expressions for the ordinary and incomplete moments, generating functions and order statistics, which hold for any baseline model, are determined. Further, we discuss the estimation of the model parameters by maximum likelihood and present a simulation study based on maximum likelihood estimation. A regression model based on proposed model was introduced. Finally, three applications to real data were provided to illustrate the potentiality of the family of distributions.
K. Aas, and I. Haff, The generalized hyperbolic skew student’s t-distribution, Journal of Financial Econometrics, vol. 4, pp. 275–309, 2006.
C. Alexander, G. M. Cordeiro, E. M. M. Ortega, and J. M. Sarabia, Generalized beta-Generated distributions, Computational Statistics and Data Analysis, vol. 56, pp. 1880–1897, 2012.
M. Alizadeh, M. Emadi and M. Doostparast, A New Two-Parameter Lifetime Distribution: Properties, Applications and Different Method of Estimations, Statistics, Optimization and Information Computing, vol. 7(2), pp. 291–310, 2019.
E. Brito, G. M. Cordeiro, H. M. Yousof, M. Alizadeh, and G. O. Silva, The Topp-Leone odd log-logistic family of distributions, Journal of Statistical Computation and Simulation, vol. 87(15), pp. 3040–3058, 2017.
G. M. Cordeiro, and M. de Castro, A new family of Generalized distributions, Journal of Statistical Computation and Simulation, vol. 81, pp. 883–898, 2011.
N. Eugene, C. Lee, and F. Famoye, Beta-normal distribution and its applications , Communications in Statistics-Theory and Methods, vol. 31, pp. 497–512, 2002.
J. U. Gleaton, and J. D. Lynch, Properties of generalized log-logistic families of lifetime distributions , Journal of Probability and Statistical Science, vol. 4(1), pp. 51–64, 2006.
I. S. Gradshteyn, and I. M. Ryzhik, Table of Integrals, Series, and Products, sixth edition, Academic Press, San Diego, 2000.
R. C. Gupta, R. D. Gupta and P. L. Gupta, Modeling failure time data by Lehmann alternatives, Communications in Statistics, Theory and Methods, vol. 27, pp. 887–904, 1998.
R. D. Gupta, and D. Kundu, Generalized exponential distributions , Australian and New Zealand Journal of Statistics, vol. 41, pp.173–188, 1999.
R. D. Gupta, and D. Kundu, Exponentiated exponential distribution: an alternative to gamma and Weibull distributions , Biometrical Journal, vol. 43, pp. 117–130, 2001.
B. E. Hansen, Autoregressive conditional density estimation , International Economic Review, vol. 35, pp. 705–730, 1994.
N. L. Johnson, S. Kotz and N. Balakrishnan, Continuous Univariate Distributions, Volume 1, 2nd edition. John Wiley and Sons, New York, 1994.
N. L. Johnson, S. Kotz and N. Balakrishnan, Continuous Univariate Distributions, Volume 2, 2nd edition. John Wiley and Sons, New York, 1995.
C. S. Kakde, and D. T. Shirke, On Exponentiated Lognormal distribution, International Journal of Agricultural and Statistics Sciences, vol. 2, pp. 319–326, 2006.
M. mozafari, M. Afshari, M. Alizadeh, and H. Karamikabir, The Zografos-Balakrishnan Odd Log-Logistic Generalized Half-Normal Distribution with Mathematical Properties and Simulations, Statistics, Optimization and Information Computing, vol. 7(1), pp. 211–234, 2019.
G. S. Mudholkar, and D. K. Srivastava, Exponentiated Weibull family for analyzing bathtub failure-real data, IEEE Transaction on Reliability, vol. 42, pp. 299–302, 1993.
G. S. Mudholkar, D. K. Srivastava, and G. D. Kollia, A generalization of the Weibull distribution with application to the analysis of survival data, Journal of American Statistical Association, vol. 91, pp. 1575–1583, 1996.
S. Nadarajah, G. M. Cordeiro, and E. M. M. Ortega, The Zografos-Balakrishnan-G family of distributions: Mathematical properties and applications , Communications in Statistics - Theory and Methods, vol. 44(1), pp. 186–215, 2015.
S. Nadarajah, The exponentiated Gumbel distribution with climate application, Environmetrics, vol. 17, pp. 13–23, 2005.
S. Nadarajah, and A. K. Gupta, The exponentiated gamma distribution with application to drought data, Calcutta Statistical Association Bulletin, vol. 59, pp. 29-54, 2007.
S. Nadarajah, and S. Kotz, The exponentiated type distributions, Acta Applicandae Mathematicae, vol. 92, pp. 97–111, 2006.
M. M. Ristic, and N. Balakrishnan, The gamma exponentiated exponential distribution, Journal of Statistical Computation and Simulation, pp. 1191–1206, 2012.
K. Zografos, and N. Balakrishnan, on families of beta- and generalized gamma-generated distributions and associated inference, Statistical Methodology, vol. 6, pp. 344–362, 2009.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).